Title

ELECTROMAGNETIC DECAY OF GLUEBALLS

Publication Date

1984

Journal or Book Title

PHYSICAL REVIEW D

Abstract

The magnetic dipole radiative decay of a JPC=0-+ glueball is considered within the MIT bag model. The resultant width, due to gluonic coupling to quarks, is sizable. In addition to η-η′-glueball mixing, other contributions are found to be significant. We comment that, for magnetic dipole transitions, the radiative widths of glueballs can be expected to be larger than those of radially excited QQ̅ mesons, due to wave-function-orthogonality effects in the latter case.

Comments

Published version is located at http://prd.aps.org/abstract/PRD/v30/i1/p114_1

Volume

30

Pages

114-117

Issue

1

Share

COinS